Volume 4,Issue 4,1984 Table of Contents

   
Other Issues:  
  

Contents

A Note on Covering Property which Implies Isocompactness
  Wu Lisheng
  1984,4(4):1-2 [Abstract(1352)]  [View PDF]
  
On the Strongly Nilpotency of Г-rings and Generalized Г-rings
  Chen Weixin
  1984,4(4):3-9 [Abstract(1777)]  [View PDF]
  
Some Topological Properties of Hyperspace
  Yang Xu
  1984,4(4):10 [Abstract(1427)]  [View PDF]
  
Generalization of Two Wolk' s Theorems
  Li Baiyu
  1984,4(4):11-13 [Abstract(1499)]  [View PDF]
  
单调减凝聚映象的不动点定理
  Ji Guozhen
  1984,4(4):14 [Abstract(1370)]  [View PDF]
  
About the Bodendiek's Conjecture of Graceful Graph
  Ma Kejie and Feng Chengjin
  1984,4(4):15-18 [Abstract(1619)]  [View PDF]
  
Some Theorems of Analytic Functions
  Hu Ke
  1984,4(4):19-24 [Abstract(1467)]  [View PDF]
  
On Formulas of Bertrand-Poincaré Type Related to Singular Integrals of High Order
  Lu Jianke
  1984,4(4):25-30 [Abstract(1629)]  [View PDF]
  
Lp-orthogonality in Banach Spaces
  Liu Zheng
  1984,4(4):31-35 [Abstract(1546)]  [View PDF]
  
On the Simultaneous Approximation in Lp-norm
  Zhou Songping
  1984,4(4):36 [Abstract(1640)]  [View PDF]
  
Infinite Singular Point of Quadratic System with Four Singular Points at Finity
  Ren Yongtai
  1984,4(4):37-42 [Abstract(1803)]  [View PDF]
  
The Simple Proof of Two Lemmas in "Transversal Mappings and Flows"
  Lin Zhensheng
  1984,4(4):43-44 [Abstract(1627)]  [View PDF]
  
Initial-Boundary Value Problem for a Class of Quasilinear Elliptic-Hyperbolic Coupled Systems
  Li Huichuan
  1984,4(4):45-50 [Abstract(1428)]  [View PDF]
  
Vector-valued Measure and the Necessary Conditions for the Optimal Control Problems of Linear Systems
  Li Xunjing
  1984,4(4):51-56 [Abstract(1751)]  [View PDF]